# SDR USAA2013061200037

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR63 TO FR64, Z-500, Y765. REPLACED SEAT TRACK BETWEEN FR63 TO FR64, Z-500, Y765 IAW SRM 51-42-00 & DWG D53470080.
